# SDR FDEA201205161815

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 87,846 hours, 35,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1801 L51l
- Part time: 87,846 hours, 35,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE AT STA 1801 L-51L HAS RIVET HEAD SHEARED.  REMOVED FASTENERS AND DAMAGED SHEAR TIE IAW SRM 51-31-01.  FABRICATED SHEAR TIE.  TREATED, PRIMED AND TOPCOATED IAW SRM 53-30-00, SRM 51-21-01 AND SRM 51-21-02.  INSTALLED SHEAR TIE IAW SRM 53-30-00 AND SRM 51-33-01.  MAJOR REPAIR.
